Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fatigue, bloating, dizziness, brownish discharge, cramps post unprotected sex. Pregnancy possible? my period on the 11th this month and lasted for six days.then ive been expiriencing symptoms like fatigue .. bloating ..dizzy..brownish discharge.. cramps ...ive tested my urine it was negative..wat is actually happening..nway had intercourse with my husband two days before period and five days after period..
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to a mild hormonal disturbance or delayed bleeding after a period. This is likely to subside on its own in next few days without any treatment. The symptoms are not likely to be due to pregnancy.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor